欢迎来到:澳门新葡8455最新网站!

教授
董云柏

姓名:董云柏

出生年月:1981年1月

学位:博士

职称:教授

研究方向:泛函分析空间理论

联系方式:baiyunmu301@126.com

教育背景:

1999.09-2003.07毕业于河北工业大学,数学与应用数学系,获学士学位

2004.09-2007.06毕业于河北工业大学,应用数学专业,获硕士学位

2008.09-2011.06毕业于厦门大学,基础数学专业,获博士学位

教学情况:

担任过本科生《数学分析》《高等数学》《概率论与数理统计》《线性代数》等课程的教学工作。

主持科研项目:

2017.01-2020.12国家自然科学基金面上项目,Banach空间中非线性映射的表示及其稳定性.

2013.01-2015.12国家自然科学基金青年项目, Banach空间中逼近Lipschitz映射的稳定性.

发表论文:

  1. Yunbai Dong, Lei Li*, Lajos Molnar, Ngai-Ching Wong, Transformations preserving the norm of means between positive cones of general and commutative C*-algebras,Journal of Operator Theory, Preprint.

    (2)Yunbai Dong*, Qingjin Cheng, Characterization of normed linear spaces with generalized Mazur intersection property, Studia Mathematica, 219 (2013), 193-200.

(3)Lixin Cheng*,Yunbai Dong,Wen Zhang,On stability of nonlinear non-surjective ε-isometries of Banach spaces,Journal of Functional Analysis, 264 (2013) 713-734.

(4)Lixin Cheng,Yunbai Dong*, A note on the stability of nonsurjectiveε-isometriesof Banach spaces, Proceedings of the American Mathematical Society, 148 (2020) 4837-4844.

(5)HuaHe*,YunbaiDong, XianzhouGuo,Approximation and Similarity Classification of Stably Finitely Strongly Irreducible Decomposable Operators. Canadian Journal of Mathematics,62(2010)305-319.

(6) Lixin Cheng*,DuanxuDai,YunbaiDong,A sharp operator version of the Bishop-Phelps theorem for operators from l1 to CL-spaces,Proceedings of the American Mathematical Society,141(2013)867-872.

(7) Lixin Cheng*,DuanxuDai,YunbaiDong,YuZhou,Universal stability of Banach spaces forε-isometries,Studia Mathematica,221 (2014)141-149.

(8)Yunbai Dong, Pei-Kee Lin, Bentuo Zheng*, An optimal linear approximation for a class of nonlinear operators between uniform algebras,Journal of Mathematical Analysis and Applications,467 (2018) 432-445.

(9)Yunbai Dong*, On approximate isometries and application to stability of a functional equation, Journal of Mathematical Analysis and Applications, 426 (2015) 125-137.

(10)Yunbai Dong*, Pei-Kee Lin, Bentuo Zheng,A generalization of the Gelfand--Kolmogoroff theorem,Publicationes mathematicae, 94 (2019)263-268.

(11)Yunbai Dong*,Generalized stabilities of two functional equations,Aequationes mathematicae,86 (2013), 269-277.

(12)YunbaiDong*, Zheng Bentuo, On hyperstability of additive mappings onto Banach spaces,Bulletin of the Australian Mathematical Society, 91 (2015) 278-285.

(13)Yunbai Dong*, A note on the Hyers-Ulam Problem,Colloquium Mathematicum, 138 (2015) 233-239.

(14)Yunbai Dong, RuiShi*, Stability of isometries between groups of invertible elements in Banach algebras,Functional AnalysisandIts Applications, 49 (2015) 106-109.

(15)Yunbai Dong*, Bentuo Zheng,Local stability of a generalized Cauchy equation in Banach spaces,Acta Math. Hungar., 150 (2) (2016) 472-478.

(16)Yunbai Dong*, Pei-Kee Lin, Bentuo Zheng, On Banach-Stone type theorems in uniform multiplicative subgroups of C(K)-spaces, Acta Mathematica Scientia, 38 (2018) 1912-1920.

(17)Lihong Chen,Yunbai Dong*, Bentuo Zheng, On norm-additive maps between the maximal groups of positive continuous functions, Results in Mathematics,74 (2019) 152.

(18) Qingjin Cheng,Yunbai Dong*, Uniform homeomorphisms of unit spheres and Property H of Lebesgue–Bochner function spaces, Acta Mathematica Sinica,33(2017) 681-690.




版权所有© 新葡8455 2014 澳门新葡8455最新网站

地址:湖北省武汉市武昌区友谊大道368号 邮政编码:430062

Email:stxy@hubu.edu.cn 电话:027-88662127